# SDR AU970216

- Difficulty date: March 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402515
- Condition: Cracked
- Location: Pilots
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PILOTS WINDSHIELD CRACKED IN SEVERAL PLACES - WINDSHIELD HEAT WAS OPERATING AT THE TIME
